Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Integral representations of Hermitian forms over local fields


Author: Arnold A. Johnson
Journal: Bull. Amer. Math. Soc. 72 (1966), 118-121
DOI: https://doi.org/10.1090/S0002-9904-1966-11446-5
MathSciNet review: 0184932
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Jean Dieudonné, La géometrie des groupes classiques, 2nd ed., Springer, Berlin, 1963. MR 158011
  • 2. H. Hasse, Äquivalenz quadratische Formen in einem beliebigen algebraischen Zahlkörper, J. Reine Angew. Math. 153 (1924), 158-162.
  • 3. Ronald Jacobowitz, Hermitian forms over local fields, Amer. J. Math. 86 (1962), 441-465. MR 150128
  • 4. N. Jacobson, A note on hermitian forms, Bull. Amer. Math. Soc. 46 (1940), 264-268. MR 1957
  • 5. O. T. O'Meara, Integral equivalence of quadratic forms in ramified local fields, Amer. J. Math. 79 (1957), 157-186. MR 82510
  • 6. O. T. O'Meara, The integral representations of quadratic forms over local fields, Amer. J. Math. 80 (1958), 843-878. MR 98064
  • 7. O. T. O'Meara, Introduction to quadratic forms, Springer, Berlin, 1963.
  • 8. Carl Riehm, On integral representations of quadratic forms over local fields, Amer. J. Math. 86 (1964), 25-62. MR 161853
  • 9. Goro Shimura, Arithmetic of unitary groups, Ann. of Math. 79 (1964), 369-409. MR 158882


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11446-5

American Mathematical Society